# SDR USAASB00340

- Difficulty date: December 3, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4581
- Condition: Failed
- Location: Flt Compt
- Part time: 37,522 hours, 9,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2655 - ON CLIMB-OUT FROM RSW, EN ROUTE TO LGA, THE NR 2 ENIGNE GENERATOR DROPPED OFF LINE AND WAS UNABLE TO BE RESET.  ALSO, THE APU LOW OIL PRESSURE LIGHT WAS FLICKERING.  THE NR 1 ENGINE CSD WAS ALREADY ON MEL, SO THE CREW DIVERTED THE FLIGHT TO TPA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX R/R''''D THE NR 2 ENG GENERATOR CONTROL UNIT AND ADJUSTED FREQUENCIES PER MM 24-11-11.  OPS CHECK GOOD.  FOUND THE APU OIL QUANTITY WAS 5 QUARTS LOW.  SERVICED APU OIL TO FULL AND FOUND THAT APU IS BURNING EXCESSIVE OIL.  PLACED APU ON MEL.  CLEARED THE MEL ON THE NR 1 ENGINE CSD BY REPLACING THE CSD (P/N 731753), GENERATOR (P/N 976J498-1) AND OIL COOLER (P/N 6A47-000) PER MM 24-11
